# SDR UALA2012030701490

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,047 hours, 22,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Clogged
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL FLT DECK TEMP DURING DESCENT TEMP GOT DOWN TO 65F.  FLT DCK TEMP TOO COLD.  FOUND COCKPIT DUCTING CLOGGED.  REMOVED DEBRIS AND REPLACED LT PACK TEMP SENSOR AND RT PACK FLOW CONTROL VALVE.
